MathSciNet Relay Station
MathSciNet bibliographic data
MR448484 60E05
Williams, E. J. Some representations of stable random variables as products. Biometrika 64 (1977), no. 1, 167–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement